Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
what are the medications that you are currently on..?
do you also feel conctinuosly low in mood and lack interest or pleasre in doing activities?
is your sleep disturbed too ?
kindly answer the queries and i shall get back to you with an appropriate reply..
so what is your main concern right now .. anxiety and racing of thoughts ... if yes , these complaints are present since how long ?
Well, i believe excessive stress leading you to slipping into depression and anxiety are both responsible for the racing of thoughts that you have been struggling with , and the fact that you no longer care about your school and grades despite having been a very good student who naturally would be more concerned about the grades and the excessive need for sleep , all this point to the fact that you're mildly depressed owing to reasons best known to you which have added a lot to your stress thereby pushing you slowly into depression..
But , there is no need to worry , as depression and anxiety both are treatable ...
I would suggest that you ask your family physician to start you on 1 anti depressant like anafranil or remeron, any one of these two is to be chosen and to be used at low dose only at night time , this will treat your depression , stress and anxiety and racing of thoughts altogether at one time.. since your symptoms are less in severity so a low dose would be started , and within a 1 month or so you shall be free of all your present complaints , although the improvement in your complaints shall be observed by you within 3- 5 days of starting on the anti depressant..
So, i would suggest that you consult yur family doctor and mention these two drugs to him and ask him to prescribe you any one of them and once your symptoms are gone , the doctor will bring you off this drug...Besides , both the drugs are good sedatives , which will correct your disruptive sleeping pattern..
I hope this helps..
Wish you all the best..
Please press the ACCEPT button if yo are satisfied with the answer as only then will i be credited for my service.